# SDR CALA2013062800466

- Difficulty date: June 28, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- Aircraft time: 38,859 hours, 11,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 19, 24 & 21 DEF NOT WORKING.  CHANGED BATTERY PACK & CHARGER M11384 STA 1011 RT SIDE AND 1 BULB.  OPS CHECKED GOOD.
